Ghent University Academic Bibliography

Advanced

The simple connectedness of hyperplane complements in thick dual polar spaces of rank at least 4

Ilaria Cardinali, Bart De Bruyn UGent and Antonio Pasini (2006) ELECTRONIC NOTES IN DISCRETE MATHEMATICS. 26. p.15-20
Please use this url to cite or link to this publication:
author
organization
year
type
conference
publication status
published
subject
in
ELECTRONIC NOTES IN DISCRETE MATHEMATICS
Electron. Notes Discrete Math.
editor
G Lunardon, F Mazzocca, N Melone and D Olanda
volume
26
pages
15 - 20
conference name
Combinatorics 2006
conference location
Ischia, Italy
conference start
2006-06-25
conference end
2006-07-01
ISSN
1571-0653
DOI
10.1016/j.endm.2006.08.003
language
English
UGent publication?
yes
classification
C1
copyright statement
I have transferred the copyright for this publication to the publisher
id
365728
handle
http://hdl.handle.net/1854/LU-365728
date created
2007-05-10 21:29:00
date last changed
2012-11-19 14:33:02
@inproceedings{365728,
  author       = {Cardinali, Ilaria and De Bruyn, Bart and Pasini, Antonio},
  booktitle    = {ELECTRONIC NOTES IN DISCRETE MATHEMATICS},
  editor       = {Lunardon, G and Mazzocca, F and Melone, N and Olanda, D},
  issn         = {1571-0653},
  language     = {eng},
  location     = {Ischia, Italy},
  pages        = {15--20},
  title        = {The simple connectedness of hyperplane complements in thick dual polar spaces of rank at least 4},
  url          = {http://dx.doi.org/10.1016/j.endm.2006.08.003},
  volume       = {26},
  year         = {2006},
}

Chicago
Cardinali, Ilaria, Bart De Bruyn, and Antonio Pasini. 2006. “The Simple Connectedness of Hyperplane Complements in Thick Dual Polar Spaces of Rank at Least 4.” In Electronic Notes in Discrete Mathematics, ed. G Lunardon, F Mazzocca, N Melone, and D Olanda, 26:15–20.
APA
Cardinali, I., De Bruyn, B., & Pasini, A. (2006). The simple connectedness of hyperplane complements in thick dual polar spaces of rank at least 4. In G. Lunardon, F. Mazzocca, N. Melone, & D. Olanda (Eds.), ELECTRONIC NOTES IN DISCRETE MATHEMATICS (Vol. 26, pp. 15–20). Presented at the Combinatorics 2006.
Vancouver
1.
Cardinali I, De Bruyn B, Pasini A. The simple connectedness of hyperplane complements in thick dual polar spaces of rank at least 4. In: Lunardon G, Mazzocca F, Melone N, Olanda D, editors. ELECTRONIC NOTES IN DISCRETE MATHEMATICS. 2006. p. 15–20.
MLA
Cardinali, Ilaria, Bart De Bruyn, and Antonio Pasini. “The Simple Connectedness of Hyperplane Complements in Thick Dual Polar Spaces of Rank at Least 4.” Electronic Notes in Discrete Mathematics. Ed. G Lunardon et al. Vol. 26. 2006. 15–20. Print.